Electron. J. Diff. Equ., Vol. 2015 (2015), No. 150, pp. 1-16.

Homoclinic orbits of second-order nonlinear difference equations

Haiping Shi, Xia Liu, Yuanbiao Zhang

We establish existence criteria for homoclinic orbits of second-order nonlinear difference equations by using the critical point theory in combination with periodic approximations.

Submitted January 23, 2015. Published June 10, 2015.
Math Subject Classifications: 34C37, 37J45, 39A12.
Key Words: Homoclinic orbits; second order; nonlinear difference equations; discrete variational methods.

Show me the PDF file (253 KB), TEX file, and other files for this article.

Haiping Shi
Modern Business and Management Department
Guangdong Construction Vocational Technology Institute
Guangzhou 510440, China
email: shp7971@163.com
Xia Liu
Oriental Science and Technology College
Hunan Agricultural University
Changsha 410128, China
email: xia991002@163.com
Yuanbiao Zhang
Packaging Engineering Institute
Jinan University
Zhuhai 519070, China
email: abiaoa@163.com

Return to the EJDE web page